Hi. I had to google Fetzima to learn about side effects. What the drug targets ect. Even if I had experience with this drug, you are different.
Please take the medication with an open mind and a positive attitude. Give the pills every chance to work for you.
Everyone knows cutting out sugar, soda & junk food helps depression.
Exercise too. Good luck! Pamela
I do hope the new medication works for you. You must give it time to take effect - up to 8 weeks before you may notice a difference.
I hope you hear something positive from other people who have taken this anti depressant.
Let us know how you get on please. Keep in touch
Thank you both for your comments and encouragement. The last ones I tried were Prozac and Welbutrin (together). I went for almost 5 weeks, and wasn't feeling anything at all. So yesterday when I went back to my dr., he said at that point I should have been feeling SOMEthing. And my counselor had told me that, in his experience, Prozac was one of those that either works or it doesn't, no in between. I should have been seeing at least small signs of improvement. I'm really a tough case, as my pharmacist said. From what little I can read online about this new med (mostly copied from the manufacturer's website), it shows a lot of promise for MDD. I absolutely will take it every day; I'm religious about my anti-depressants because I so desperately want to get out of this hell. I feel like I'm swimming in molasses, just trying to do everyday things. It's terrible.
I have been on many different anti depressants over the years. Some worked better than others. I think it is trial and error unfortunately until we find the one that suits us personally.
We are all different, and what suits one person may not suit another. It has always been said that we need to give anti depressants up to 6 weeks, maybe 8 weeks, before we feel any improvement. It is so difficult when we want immediate results, because we feel so bad.
I do hope you feel some improvement soon. I remember my exact words when I got depression, were similar to yours, "swimming in molasses" describes it exactly. Oh, I do so hope you begin to feel better soon. Depression is such a difficult illness to deal with.
Keep in touch
Hang in there. I've been on just about every antidepressant on the market since the late 80's. Before just starting Fetzima 3 weeks ago, I was on a combo of Cymbalta, Wellbutrin and Abilify. Also, Valium up to twice a day as needed, AND Lunesta to help me sleep. I'm a pretty major case! Anyway, now I'm off the Cymbalta and on the Fetzima with everything else staying the same. I'm feeling much better - more energy and a more positive outlook.
It's helped me a lot with a bad work situation in that it's given me more confidence and I stand up for myself more against a bullying co-worker.
I'm a firm believer that you WILL feel better with the right meds. My doc is top-notch and on top of the newest meds and how to use them to their full potential. He's not afraid of trying combinations - hence the Fetzima, Wellbutrin *and* the Abilify. He lets me decide when/if I want to try a different approach. This time, after crying for three days straight, I eagerly nodded my head when he asked if I wanted to try the Fetzima. It's been great so far. I'm only on 40 mgs right now, but have a feeling it will need to be increased in time.
I hope by now you are feeling better and are sticking with your treatment plan your dr. has determined is best for you right now. Keep us posted and let us know how you are doing on the Fetzima. What else did you say you are taking?
I replied to your PM before I noticed your post here. I am not taking anything with the Fetzima, but after reading your post I am eager to ask my doctor if he would recommend me adding Abilify, as it can sometimes boost the effect of other antidepressants.